Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 181, NWS Twin Cities, MN

July 11, 20084 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 11, 2008, 7:16 PM CDT for 4 counties in Minnesota. It was in force for 44 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2008, 7:16 PM CDT (00:16 UTC)
Expired
Jul 11, 2008, 8:00 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Benton County, MN, Mille Lacs County, MN, Sherburne County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 67 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:20 PM CDTTSTM WND GST 65Elk River, MN
Jul 11, 7:43 PM CDTTSTM WND GST 682 Se Clearwater, MN68 MPH WIND GUST AT MNDOT ROAD WEATHER SENSOR ON I94 AT MILE MARKER 180.
Jul 11, 7:50 PM CDTTSTM WND DMGDelano, MN8 INCH BRANCH DOWN AND 2 FOOT DIAMETER TREE DOWN AND BLOCKING ROAD. TIME WAS ESTIMATED ON RADAR.
Jul 11, 7:51 PM CDTHAIL 0.75Monticello, MNOCCURRED AT INTERSECTION OF 25 AND 137TH.
Jul 11, 7:53 PM CDTTSTM WND GST 65Monticello, MNDEBRIS ON ROAD, LARGE BRANCHES DOWNED.
Jul 11, 7:55 PM CDTFUNNEL CLOUDMonticello, MN
Jul 11, 7:55 PM CDTTSTM WND DMG1 E Albertville, MN12 INCH TREE DOWN BLOCKING ROAD AT INTERSECTION OF HIGHWAY 37 AND I94. TIME ESTIMATED BY RADAR.
Jul 11, 7:57 PM CDTFUNNEL CLOUDElk River, MNOCCURRED 1 MILE WEST OF ELK RIVER GOLF CLUB.
Jul 11, 8:00 PM CDTTSTM WND DMGMontrose, MNCOMMERCIAL GREENHOUSE TOPPLED OVER NEAR COUNTY ROAD 12 AND HIGHWAY 12.
Jul 11, 8:00 PM CDTHAIL 0.75Zimmerman, MNOCCURRED 2 MILES SOUTH OF COUNTY ROAD 4.
Jul 11, 8:04 PM CDTFUNNEL CLOUD1 Nw Elk River, MN
Jul 11, 8:08 PM CDTTSTM WND DMGMonticello, MNSEVENTEEN INCH DIAMETER TREE DOWN. FIFTEEN INCH DIAMETER TREE TOPPLED. TOTAL OF 5 TREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 2:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2916 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
1.6
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 120016
SVRMPX
MNC009-095-141-171-120100-
/O.NEW.KMPX.SV.W.0181.080712T0016Z-080712T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  SHERBURNE COUNTY IN CENTRAL MINNESOTA...
  WRIGHT COUNTY IN CENTRAL MINNESOTA...
  SOUTHERN AND EASTERN BENTON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 800 PM CDT

* AT 713 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 4 MILES WEST OF FOLEY TO 5 MILES SOUTHEAST OF STOCKHOLM...AND
  MOVING EAST AT 45 MPH.

* SOME LOCATIONS INCLUDE...
  FOLEY...
  DUELM...
  HOWARD LAKE...
  MAPLE LAKE...
  RONNEBY...
  WAVERLY...
  BECKER...
  SANTIAGO...
  GLENDORADO...
  MONTROSE...
  BUFFALO...
  FORESTON...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MINNESOTA.

LAT...LON 4525 9352 4521 9364 4508 9377 4499 9378
      4499 9425 4531 9424 4530 9416 4536 9408
      4543 9405 4549 9414 4556 9416 4582 9400
      4582 9385 4577 9377 4578 9351
TIME...MOT...LOC 0016Z 270DEG 37KT 4565 9394 4499 9411

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:50 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 11, 5:50 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 PM CDT FRI JUL 11 2008

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...
/ISSUED AT 245 PM CDT FRI JUL 11 2008/

STRONG UPPER LEVEL TROUGH ALONG WITH A POTENT COLD FRONT...WILL PUSH
ACROSS MUCH OF THE UPPER MIDWEST THIS EVENING AND OVERNIGHT. TSRA
EXPECTED TO FIRE ALONG THE COLD FRONT AND TREK EAST OVER INTO
WESTERN WISCONSIN TONIGHT. SFC TEMPS HAVE SOARED INTO THE UPPER 80S
AND LOWER 90S AHEAD OF THE FRONT OVER WEST CENTRAL MN. LAPSWRF MODEL
HAS TSRA DEVELOPING AND BECOMES MORE WIDESPREAD BETWEEN 23Z-02Z OVER
EAST CENTRAL MN. THE INTIAL SEVERE WEATHER THREAT WILL BE DAMAGING
WINDS AND TORRENTIAL RAINS. A FEW DECRETE SUPERCELLS COULD PRODUCE
TORNADOES. EXPECT MORE OF A LINEAR LINE OF TSRA OCCURRING LATER THIS
EVENING/OVERNIGHT.  PRECIP WATER VALUES INCREASE TO OVER 2.00
INCHES.  WET BULB ZERO ARE OVER 12000 FEET. CAP STRENGTH(INHIBITION
FOR DEVELOPMENT OF TSRA) REMAINS FAIRLY STRONG ACROSS MUCH OF THE
FORECAST AREA AT THIS TIME. AIRMASS SHOULD RAPIDLY DESTABLIZED IN
THE VICINITY AND JUST AHEAD OF THE COLD FRONT.

PRECIP MOVING OUT OF CWA OVERNIGHT...THEN A DRY WEATHER PATTERN OVER
THE NEXT FEW DAYS. DRY NORTHWEST AIR FLOW PREVAILING OVER THE UPPER
MIDWEST THROUGH MONDAY.

MEDIUM AND LONG RANGE MODELS...ALL INDICATE A RATHER UNSETTLED
WEATHER PATTERN OVER THE UPPER MIDWEST WITH SEVERAL WEAK SHORT WAVE
TROUGH MOVING THROUGH THE WESTERLY FLOW.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN TAF CONCERNS HAVE TO DO WITH N TO S ORIENTED LINE OF STORMS
MARCHING ACRS MN ATTM. LINE MORE SOLID OVER THE NRN HALF OF THE
FA...AFFECTING MAINLY STC...BUT BKN CONVECTION BEGINNING TO FILL
IN OVR SWRN MN...WHICH WILL EVENTUALLY AFFECT THE REST OF THE TAF
SITES...EXCEPT AXN. TIMING HAS SLOWED DOWN A BIT...WITH MSP LIKELY
TO BE AFFECTED AROUND/JUST AFT SUNSET. CONVECTION SHUD CLEAR ALL
THE TAF SITES BY 06Z. THE LINE OF STORMS COULD PRODUCE VERY GUSTY
WINDS AND PSBLY SOME HAIL AS THEY PASS. GUSTY WINDS IN PRETTY MUCH
ALL THE TAFS...BUT ATTM...HAVE NOT INCLUDED ANY GR/GS IN ANY OF
THEM. WILL CONT TO MONITOR TO SEE IF INCLUSION NEEDED IN UPDATES
OR RIGHT BEFORE TAF ISSUANCE. AS CDFNT PASSES...WINDS WILL SHIFT
TO A W TO NW DIRN...REMAINING GUSTY THRU THE ENTIRE TAF PD.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JVM/KAT
Hazardous weather outlook, Jul 11, 5:34 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT FRI JUL 11 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
122245-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
534 PM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING OVER
PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL
WISCONSIN. THE STORMS ARE LIKELY TO PRODUCE LARGE HAIL...DAMAGING
WINDS AND TORRENTIAL RAINS. ISOLATED TORNADOES ARE
POSSIBLE...ESPECIALLY NORTH OF INTERSTATE 94 CORRIDOR OVER CENTRAL
MINNESOTA PRIOR TO MIDNIGHT.

THE THUNDERSTORMS ARE EXPECTED TO MOVE OVER WESTERN WISCONSIN
AFTER 900 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
BEGINNING TUESDAY AND CONTINUING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS THE OUTLOOK AREA THIS
EVENING. SKYWARN SPOTTER ACTIVATION MAYBE NEEDED DURING THE
OVERNIGHT HOURS OVER WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Jul 11, 7:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 N LITTLE FALLS        46.02N 94.36W
07/11/2008  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 11, 7:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             5 WNW OLIVIA            44.79N 95.10W
07/11/2008  M0.75 INCH       RENVILLE           MN   TRAINED SPOTTER

&&

MKM
Local storm report, Jul 11, 7:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
706 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TORNADO          8 W WILLMAR             45.12N 95.21W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            OCCURRED NEAR HIGHWAY 40 AND JUST EAST OF COUNTY ROAD 7.

&&

AJZ
Local storm report, Jul 11, 7:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             HEWITT                  46.32N 95.09W
07/11/2008  M0.75 INCH       TODD               MN   FIRE DEPT/RESCUE

0515 PM     HAIL             5 E HEWITT              46.32N 94.98W
07/11/2008  M0.75 INCH       TODD               MN   LAW ENFORCEMENT

            NEAR INTERSECTION OF 210/11.

0516 PM     HAIL             6 WSW STAPLES           46.33N 94.92W
07/11/2008  M1.00 INCH       TODD               MN   EMERGENCY MNGR

0530 PM     HAIL             3 SW MURDOCK            45.19N 95.44W
07/11/2008  E0.75 INCH       SWIFT              MN   STORM CHASER

0535 PM     HAIL             8 SE STARBUCK           45.53N 95.42W
07/11/2008  M2.75 INCH       POPE               MN   PUBLIC

0550 PM     HAIL             1 W SUNBURG             45.35N 95.26W
07/11/2008  M0.75 INCH       SWIFT              MN   LAW ENFORCEMENT

0554 PM     HAIL             3 SE MOTLEY             46.31N 94.60W
07/11/2008  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

0607 PM     HAIL             BELGRADE                45.45N 95.00W
07/11/2008  E0.88 INCH       STEARNS            MN   FIRE DEPT/RESCUE

0609 PM     HAIL             NEW LONDON              45.30N 94.95W
07/11/2008  M1.00 INCH       KANDIYOHI          MN   TRAINED SPOTTER

0611 PM     HAIL             BELGRADE                45.45N 95.00W
07/11/2008  M0.88 INCH       STEARNS            MN   FIRE DEPT/RESCUE

0625 PM     HAIL             3 SW SPICER             45.20N 94.98W
07/11/2008  M0.75 INCH       KANDIYOHI          MN   TRAINED SPOTTER

0629 PM     TORNADO          1 SW WILLMAR            45.11N 95.06W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            ONE QUARTER MILE SW OF WILMAR WITH DEBRIS IN THE AIR.
            STILL ON THE GROUND MOVING EAST AT 15 MPH.

0632 PM     TORNADO          SE WILLMAR              45.12N 95.05W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            NEAR INTERSECTION OF COUNTY ROAD 8 AND 19.

0632 PM     FUNNEL CLOUD     5 N WILLMAR             45.20N 95.05W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

0638 PM     TORNADO          1 E WILLMAR             45.12N 95.03W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            APPROXIMATELY 200 YARDS WIDE. HIT A FARM AND PICKED UP A
            LARGE AMOUNT OF METAL DEBRIS. MOVING 40 TO 50 MPH TOWARD
            THE EAST.

0642 PM     TORNADO          3 E WILLMAR             45.12N 94.99W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            TORNADO WEAKENED INTO THE ROPE STAGE. MOVING ENE AT
            APPROXIMATELY 40 TO 50 MPH.

0645 PM     TORNADO          4 SE WILLMAR            45.08N 95.01W
07/11/2008                   KANDIYOHI          MN   LAW ENFORCEMENT

            2 HOUSES HEAVILY DAMAGED ON SW 26TH AVE NEAR 40TH ST SE.

0646 PM     TSTM WND DMG     1 S WILLMAR             45.11N 95.05W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            SHED FLATTENED. SMALL TRAILOR TURNED ON ITS SIDE. SEVERAL
            FARM TRACTORS TURNED ON THEIR SIDES. OCCURRED AT 23171 S.
            WILMAR ROAD AND COUNTY RD. 19. DAMAGE RESULTED FROM
            TORNADO.

0647 PM     TORNADO          8 W WILLMAR             45.12N 95.21W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            OCCURRED NEAR HIGHWAY 40 AND JUST EAST OF COUNTY ROAD 7.

0648 PM     FUNNEL CLOUD     1 SW GROVE CITY         45.14N 94.70W
07/11/2008                   MEEKER             MN   TRAINED SPOTTER

0648 PM     FUNNEL CLOUD     DELHI                   44.60N 95.21W
07/11/2008                   REDWOOD            MN   PUBLIC

0648 PM     FUNNEL CLOUD     BELVIEW                 44.61N 95.33W
07/11/2008                   REDWOOD            MN   PUBLIC

0654 PM     TORNADO          1 E WILLMAR             45.12N 95.03W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            ONE HOUSE SEVERELY DAMAGED. TWO TURKEY BARNS FLATTENED.

0658 PM     HAIL             5 WNW OLIVIA            44.79N 95.10W
07/11/2008  M0.75 INCH       RENVILLE           MN   TRAINED SPOTTER

0700 PM     HAIL             3 N LITTLE FALLS        46.02N 94.36W
07/11/2008  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 11, 7:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND GST     WAITE PARK              45.55N 94.22W
07/11/2008  M84 MPH          STEARNS            MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 11, 7:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND GST     7 S HILLMAN             45.91N 93.89W
07/11/2008  M67 MPH          MORRISON           MN   TRAINED SPOTTER

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:10 PM CDTTornado WarningMPXMcLeod, Meeker39 min
Jul 11, 7:24 PM CDTTornado WarningMPXWright36 min
Jul 11, 7:28 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley47 min
Jul 11, 7:37 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet53 min
Jul 11, 7:43 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec47 min
Jul 11, 7:43 PM CDTSevere Thunderstorm WarningMPXRenville17 min
Jul 11, 7:56 PM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Chisago, Hennepin, Ramsey, Washington64 min
Jul 11, 8:03 PM CDTSevere Thunderstorm WarningMPXSherburne27 min
Jul 11, 8:10 PM CDTSevere Thunderstorm WarningMPXCarver, Sibley35 min
Jul 11, 8:19 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott56 min
Jul 11, 8:26 PM CDTSevere Thunderstorm WarningMPXIsanti19 min
Jul 11, 8:30 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet45 min
Jul 11, 8:36 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice54 min
Jul 11, 8:46 PM CDTTornado WarningMPXChisago, Washington20 min
Jul 11, 9:14 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Rice, Steele, Waseca61 min
Jul 11, 9:29 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice61 min
Jul 11, 10:13 PM CDTSevere Thunderstorm WarningMPXFreeborn47 min
Jul 11, 10:18 PM CDTSevere Thunderstorm WarningMPXSteele19 min
Jul 12, 3:45 AM CDTWind AdvisoryMPXChippewa, Douglas, Lac qui Parle, Pope, Stevens, Swift and 1 more15 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.